# SDR UPS99228359

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT STAB TE INBD SUSPECT CRACKS ON WEB SUPPORT ANGLE UPPER AFT END, INBD AND OUTBD OF NR 5 BALANCE BAY.  REPAIR CARRIED OUT IAW SRM 51-40-2.
